# SDR UPS98227723

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT OUTBD AILERON FIXED WEIGHT BAY, INBOARD WEB IS CRACKED.  REPAIRED IAW SRM 51-30-02.
